# SDR SWI2023F00414

- Difficulty date: August 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STRG 20L BETWEEN FS 280-295 HAS CORROSION       (C-CHECK RO 10/4/2023)    REMOVED CORROSION ON STGR20L, BETWEEN FS280.00-FS295.00, AND EVALUATED AS OUT-OF-LIMITS. REPLACED STGR20L BETWEEN FS280.00-FS295.00. REF. REO 670-53-21-2315, REV. - DATE: 2023-09-03. RESTORED FINISH. NO LEAKS DETECTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
